# SDR ASAA12511176

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 20,481 hours, 6,434 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135202
- Part serial: 3381
- Condition: Failed
- Location: Weather Radar
- Part time: 54,608 hours, 25,226 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR FAILED ON GROUND WX FAIL FLAG IN VIEW.  ACCOMP WXR SYSTEM OPS TEST, TEST PASSES EVERY TIME.  DUE TO HISTORY REPLACED WXR ANTENNA DRIVE UNIT WITH SERVICABLE ONE.  ACCOMP WXR SYSTEM OPS TEST, TEST PASS REF M/M 34 43 11 400 801 34 43 11 400 802 34 43 00 710 802 001.
